# SDR AALA20091115DFW01

- Difficulty date: November 12, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 25,840 hours, 8,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS FWD GALLEY EXIT MARKER DIM.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY.
